# SDR AC2A0000004

- Difficulty date: September 25, 1999
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N50588
- Make and model: Bolkms BO105S
- Aircraft serial: S780
- System (JASC): 7600 · Engine Controls
- Part: Governor
- Part number: 23057869
- Part serial: 86090404
- Condition: Surges
- Location: Engine
- Part time: 8,471 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TORQUE SURGING. REMOVED GOVERNOR AND FOUND MISSING EPOXY.  SNAP RING AND WASHERS FOUND INSIDE DRIVE CAVITY.  REPLACED GOVERNOR WITH SERVICEABLE UNIT.  (X)
